Repositorio de producción científica de la Universidad de Sevilla

Random attractors for stochastic evolution equations driven by fractional brownian motion

 

Advanced Search
 
Opened Access Random attractors for stochastic evolution equations driven by fractional brownian motion
Cites

Show item statistics
Icon
Export to
Author: Gao, Hongjun
Garrido Atienza, María José
Schmalfuss, Björn
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2014
Published in: SIAM Journal on Mathematical Analysis, 46 (4), 2281-2309.
Document type: Article
Abstract: The main goal of this article is to prove the existence of a random attractor for a stochastic evolution equation driven by a fractional Brownian motion with Hurst parameter H ∈ (1/2, 1). We would like to emphasize that we do not use the usual cohom...
[See more]
Cite: Gao, H., Garrido Atienza, M.J. y Schmalfuss, B. (2014). Random attractors for stochastic evolution equations driven by fractional brownian motion. SIAM Journal on Mathematical Analysis, 46 (4), 2281-2309.
Size: 318.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/42198

DOI: 10.1137/130930662

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)